# SDR CA071211002

- Difficulty date: December 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,284 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flap
- Part time: 404 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP CENTER CABLE WAS FOUND FRAYED DURING REGULARLY SCHEDULED MAINTENANCE. (TC NR 20071211002)
